Okay. So for the last week my tongue has been sore. To lift it up is uncomfortable. When I do lift it one vein on the left is extremely red and the other is dark red almost purple. The one on thr right actually hurts to the touch. I have never had any issues with my mouth other than cavities before so this is concerning me. My tongue feels a little funny. It doesn't hurt but it doesn't feel normal either. I have a sore in the top of my mouth. I think its a canker sore from reading the internet. Pls tell me what u think
It would be a good idea to get it checked out by a dentist. Usually the veins should be symmetrical or identical in appearance. Because one is different than the other, with the one being purple and hurting more, it may indicate a bruise or some problem with the area. The canker sore is probably not related to your tongue issue.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.